Alert archive / California / Wind Advisories in 2015

Wind Advisory 2, NWS Sacramento, CA

February 7, 2015

NWS Sacramento, CA issued this wind advisory at Feb 7, 2015, 3:00 PM PST. It took effect at Feb 8, 2015, 12:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2015, 3:00 PM PST (23:00 UTC)
In effect from
Feb 8, 2015, 12:00 PM PST
Expired
Feb 9, 2015, 6:00 AM PST
In force
18 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS76 KSTO 072300
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
300 PM PST SAT FEB 7 2015

CAZ015>019-066-067-081200-
/O.NEW.KSTO.WI.Y.0002.150208T2000Z-150209T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...PARADISE...GRASS VALLEY...JACKSON
300 PM PST SAT FEB 7 2015

...WIND ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...
NORTHERN SAN JOAQUIN VALLEY...AND ADJACENT SIERRA FOOTHILLS WHICH
IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY NIGHT.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* TIMING: SUNDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... 
  REDDING...PARADISE...GRASS VALLEY...JACKSON.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES
  POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR
OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
4 follow-up statements
050 
WWUS76 KSTO 081210
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
410 AM PST SUN FEB 8 2015

CAZ015>019-066-067-090000-
/O.CON.KSTO.WI.Y.0002.150208T2000Z-150209T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...PARADISE...GRASS VALLEY...JACKSON
410 AM PST SUN FEB 8 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PST TONIGHT...

* WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: THIS AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... 
  REDDING...PARADISE...GRASS VALLEY...JACKSON.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR
OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
439 
WWUS76 KSTO 082230
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
230 PM PST SUN FEB 8 2015

CAZ015-016-066-091200-
/O.EXT.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE
230 PM PST SUN FEB 8 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY...

* WINDS: INCREASING OUT OF THE SOUTH AT 25 TO 35 MPH WITH GUSTS UP
  TO 50 MPH.

* TIMING: THROUGH EARLY MONDAY MORNING.

* LOCATIONS INCLUDE: REDDING...RED BLUFF...CHICO...PARADISE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE
LOOSE OUTDOOR OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ017>019-067-090800-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-150209T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...SACRAMENTO...STOCKTON...MODESTO...
GRASS VALLEY...JACKSON
230 PM PST SUN FEB 8 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS: INCREASING OUT OF THE SOUTH AT 20 TO 30 MPH WITH GUSTS 40
  TO 50 MPH.

* TIMING: THROUGH LATE THIS EVENING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...GRASS 
  VALLEY...JACKSON.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE
LOOSE OUTDOOR OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
161 
WWUS76 KSTO 090800
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1200 AM PST MON FEB 9 2015

CAZ017>019-067-090900-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-150209T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...SACRAMENTO...STOCKTON...MODESTO...
GRASS VALLEY...JACKSON
1200 AM PST MON FEB 9 2015

...WIND ADVISORY HAS EXPIRED...

LOCALLY GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WILL GRADUALLY 
DECREASE ACROSS THE REGION LATE TONIGHT.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-016-066-091400-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE
1200 AM PST MON FEB 9 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: THROUGH EARLY MONDAY MORNING.

* LOCATIONS INCLUDE: CHICO...REDDING...PARADISE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE
LOOSE OUTDOOR OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
764 
WWUS76 KSTO 091402
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
602 AM PST MON FEB 9 2015

CAZ015-016-066-091515-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE
602 AM PST MON FEB 9 2015

...WIND ADVISORY HAS EXPIRED...

BREEZY SOUTHERLY WINDS WILL CONTINUE TO GRADUALLY DECREASE ACROSS
THE REGION THROUGH THE DAY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 7, 8:54 AM PST, 6 hours 6 minutes earlier.

Area forecast discussion, Feb 7, 8:54 AM PST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
854 AM PST Sat Feb 7 2015

.Synopsis...
Lingering showers today, especially in the mountains, where light
snow accumulations above pass levels are possible. Some afternoon
and evening thunderstorms are possible across portions of the
valley and foothills. Breezy today, becoming windy again Sunday as
another stronger storm system moves through the region. This will
bring heavy rain and potentially severe thunderstorms. Drier
conditions are expected Tuesday to end of next week.

&&

.Discussion...
NorCal in a relative lull between systems this morning. Initial
wave has exited to the south and east temporarily taking deeper
moisture with it, leaving scattered showers (mainly over the
mountains) in its wake. High snow levels this morning (above 8K in
the northern Sierra) will lower a bit this afternoon.

Next upstream short-wave off the coast will give us a glancing
blow later this afternoon and this evening as it moves into
Oregon, but it will bring an upswing in shower and thunderstorm
activity for the region. Forecast soundings show a large area of
250-500+ J/KG of CAPE across the valley and foothills later today
and this evening. Shear profiles suggest potential for some risk
of rotating updrafts and small hail, especially across the
northern half of the Sacramento Valley, into this evening.

After another lull later tonight and early Sunday, next strong
system moves later Sunday with more heavy rain, thunderstorms and
strong gusty winds. Updates for today out shortly.

&&

.Previous Discussion...
An upper level upper level disturbance which brought widespread
stormy conditions yesterday and late last night is now exiting to
the east. The atmospheric river which supplied the moisture for
this system has sagged to the south, now aimed into central
California. Orographic winds have decreased, but favorable
southwest flow over the Sierra continues. There are lingering
showers over that area this morning, and these are expected to
continue.

Snow levels had dropped last evening in heavier convection late
yesterday, bringing travel disruptions to area roads above 6500
feet. This was in spite of the mild air brought in by the
atmospheric river. Snow levels overnight have risen above 7500
feet with rain at the Sierra passes. Some additional snow
accumulation at higher elevations is expected, such as at area ski
resorts, but is not expected to impact travel across the Sierra.

Winds were quite strong in the evening and early morning hours but
have been decreasing as the surface gradient has decreased and
strong winds aloft have exited. Most locations have dropped below
winds advisory criteria, so the advisory has been cancelled. Some
breezy winds gusting to 35 mph are possible today, particularly
this morning. Windy conditions are forecast to return late Sunday
as the next system moves across the area.

Cold air aloft will move across the area this afternoon. Along
with this, there may be some breaks in the clouds as some drier
air moves in. This could allow some sunshine during the day to
bring some heating and further destabilize the atmosphere. CAPE
amounts of around 200-400 are projected this afternoon for the
Sacramento and northern San Joaquin Valleys and some fairly decent
shear. There is a slight chance of thunderstorms in that area for
this afternoon and early evening. The most favorable area for
convection would likely be the southern Sacramento Valley.

A stronger and wetter system arrives on Sunday. The heaviest
precipitation is expected Sunday afternoon and evening. The main
issue is heavy rain, and the potential for debris slides for burn
areas and local small stream and urban flooding. Snow levels
should be at and above pass levels, but heavy showers could
potentially bring them down locally for brief periods. Instability
and shear look more even more favorable Sunday afternoon and
evening. The SPC has put the entire Central Valley in an area of
Marginal potential for severe weather. Low and mid level shear
levels even hint at the potential for tornadic activity, and this
bears close watching.

Some breaks in clouds Monday afternoon could lend to the
development of more thunderstorms, mainly in the valley. Colder
air will move in with this second system. This will cause lowering
snow levels a bit but will be after majority of precipitation has
tapered off, thus limiting impacts. Precip will taper off Monday
night with a return to high pressure and dry weather during the
day Tuesday. Temperatures should return to the unseasonably mild
levels seen prior to the storm. EK

&&

.Extended Discussion (Wednesday through Saturday)...
Extended models showing dominant upper ridge over the western U.S
through the extended period next Wednesday through Saturday
bringing mainly fair skies and well above normal temperatures. A
surface high pressure ridge over the Great Basin early Wednesday
may bring some breezy northeast winds Wednesday morning especially
along the Sierra foothill canyons. After that however...
combination of relatively light surface gradients and subsidence
under the ridge should bring relatively light winds across the CWA
through the remainder of the week. Daytime highs push back up to
well above normal on the order of 5 to 12 degrees higher than
expected for mid February. Extended models hint at a Pacific storm
system riding over the ridge and into the Pacific Northwest next
weekend but at this time models keep precipitation north of the
forecast area.

&&

.Aviation...
Mainly IFR cigs and visibility over mountains and mainly MVFR/IFR
cigs over valley next 24 hours. Snow occurring over the mountains
above about 7500 feet. Some local VFR in the valley this morning
with slight chance of thunderstorms this afternoon. South winds 10
to 20 knots valley and 15 to 30 knots gusts 45 knots over
mountains this morning decreasing slowly today but remaining
breezy overnight.

&&

.STO Watches/Warnings/Advisories...
flash flood watch through sunday afternoon motherlode...west
slope northern sierra nevada.

&&

In the hours before

Local storm report, Feb 7, 9:07 AM PST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
907 AM PST SAT FEB 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HEAVY RAIN       1 SE RANCHO CORDOVA     38.58N 121.28W
02/07/2015  E1.19 INCH       SACRAMENTO         CA   TRAINED SPOTTER

            1.19 INCHES OF RAIN IN 24 HOURS

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Special weather statement, Feb 7, 11:42 AM PST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1142 AM PST SAT FEB 7 2015

CAZ017>019-067-072030-
CARQUINEZ STRAIT AND DELTA CA-MOTHERLODE CA-NORTHERN SAN JOAQUIN
VALLEY CA-SOUTHERN SACRAMENTO VALLEY CA-
1142 AM PST SAT FEB 7 2015

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
  WEST CENTRAL CALAVERAS COUNTY IN CENTRAL CALIFORNIA
  WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN PLACER COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
  SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
  EXTREME SOUTHWESTERN NEVADA COUNTY IN CENTRAL CALIFORNIA
  EXTREME NORTH CENTRAL STANISLAUS COUNTY IN CENTRAL CALIFORNIA

UNTIL 1230 PM PST

AT 1136 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM
JUST NORTH OF MANTECA TO AUBURN.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING. ISOLATED FUNNEL CLOUDS ARE ALSO POSSIBLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SLICK ROADS AND
REDUCED VISIBILITIES IN HEAVY RAIN.

STORMS WILL CONTINUE TO DEVELOP INTO THE AFTERNOON.

LAT...LON 3883 12122 3908 12103 3842 12063 3802 12080
      3768 12122 3794 12144
TIME...MOT...LOC 1939Z 217DEG 30KT 3797 12123
Special weather statement, Feb 7, 11:45 AM PST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1145 AM PST SAT FEB 7 2015

CAZ017>019-067-072030-
CARQUINEZ STRAIT AND DELTA CA-MOTHERLODE CA-NORTHERN SAN JOAQUIN
VALLEY CA-SOUTHERN SACRAMENTO VALLEY CA-
1145 AM PST SAT FEB 7 2015

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
  WEST CENTRAL CALAVERAS COUNTY IN CENTRAL CALIFORNIA
  WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN PLACER COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
  SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
  EXTREME SOUTHWESTERN NEVADA COUNTY IN CENTRAL CALIFORNIA
  EXTREME NORTH CENTRAL STANISLAUS COUNTY IN CENTRAL CALIFORNIA

UNTIL 1230 PM PST

AT 1136 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM
JUST NORTH OF MANTECA TO AUBURN.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING. ISOLATED FUNNEL CLOUDS ARE ALSO POSSIBLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SLICK ROADS AND
REDUCED VISIBILITIES IN HEAVY RAIN.

STORMS WILL CONTINUE TO DEVELOP INTO THE AFTERNOON.

LAT...LON 3883 12122 3908 12103 3842 12063 3802 12080
      3768 12122 3794 12144
TIME...MOT...LOC 1939Z 217DEG 30KT 3797 12123

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:18 PM PSTWinter Weather AdvisorySTO12 hr
Feb 6, 6:57 PM PSTFlash Flood WatchSTOTuolumne57 hr
Feb 7, 11:42 AM PSTSpecial Weather StatementSTOAmador, San Joaquin48 min
Feb 7, 11:45 AM PSTSpecial Weather StatementSTOAmador, San Joaquin45 min
Feb 7, 3:00 PM PSTWinter Weather AdvisorySTO48 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.